# SDR SWIA202005190784

- Difficulty date: April 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH WING LESADING EDGE INBD FIXED SLAT SEAL FOUND 2EA ELONGATED HOLES THROUGH SLAT RIB AND SHIM AT BLIND FASTENER LOCATIONS   (C-CHECK) RO 5/16/2020   REPAIRED RH WING LEADING EDGE INBD RIB 2EA ELONGATED HOLES COMMON TO IB FIXED SEAL REF REO. SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
